# SDR IXXA20250509022

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N641AZ
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 95,286 hours, 13,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOLLOWING SCHEDULED MAINTENANCE AND INSPECTIONS, LINE MAINTENANCE REPORTED EXTERIOR EMERGENCY LIGHT INOPERATIVE.  EXTERIOR EMERGENCY LIGHT RELAMPED AND OPERATIONAL CHECK GOOD IAW IAI SUPPLEMENTAL MAINTENANCE MANUAL 33-51-00.  NO ADDITIONAL FAULTS NOTED.
